Alert archive / Indiana / Special Weather Statements in 2024

Special Weather Statement, NWS Indianapolis, IN

July 16, 20247 counties in Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 16, 2024, 12:21 AM EDT for 7 counties in Indiana. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2024, 12:21 AM EDT (04:21 UTC)
Expired
Jul 16, 2024, 1:00 AM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Hail
0.00 in
Wind
55

Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 37 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 12:43 AM EDTTSTM WND GST 55Westfield, IN
Jul 16, 12:44 AM EDTTSTM WND DMG1 Sw Cicero, INDelayed report. Tree snapped.
Jul 16, 1:00 AM EDTTSTM WND DMG1 E Carmel, INAt least one large tree down with multiple large branches down throughout the nearby area. Time estimated from radar.
Jul 16, 1:04 AM EDTTSTM WND GST 581 Sw Indianapolis Int'L, INASOS station KIND Indianapolis.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3169 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
1.7
Supercell composite
22.3

Open this sounding in Storm Lab

The text

As transmitted.

004 
WWUS83 KIND 160421
SPSIND

Special Weather Statement
National Weather Service Indianapolis IN
1221 AM EDT Tue Jul 16 2024
 
INZ029-030-035>037-039-040-043>048-054-055-160500-
Johnson IN-Montgomery IN-Clinton IN-Putnam IN-Hendricks IN-
Madison IN-Hancock IN-Vermillion IN-Tippecanoe IN-Morgan IN-
Fountain IN-Boone IN-Parke IN-Hamilton IN-Marion IN-
1221 AM EDT Tue Jul 16 2024

...Strong thunderstorms will impact portions of southwestern Madison,
western Hancock, southern Fountain, southern Tippecanoe, northern
Morgan, northwestern Johnson, northern Parke, Marion, Boone,
Hamilton, central Vermillion, Putnam, southwestern Clinton, Hendricks
and Montgomery Counties through 100 AM EDT...

At 1221 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Lebanon to 7 miles south
of Crawfordsville to 6 miles east of Rockville. Movement was east at
55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Indianapolis, Crawfordsville, Carmel, Fishers, Noblesville,
Greenwood, Lawrence, Plainfield, Brownsburg, Lebanon, Beech Grove,
Zionsville, Martinsville, Speedway, Greencastle, Mooresville,
Danville, Southport, Newport, and Westfield.

This includes the following highways...
 Interstate 65 between mile markers 98 and 150.
 Interstate 69 between mile markers 200 and 216.
 Interstate 70 between mile markers 48 and 97.
 Interstate 74 between mile markers 22 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
central and west central Indiana.

&&

LAT...LON 4010 8715 4023 8706 4011 8576 3970 8593
      3970 8595 3965 8595 3941 8637 3994 8753
      3995 8752
TIME...MOT...LOC 0421Z 292DEG 47KT 4015 8660 3995 8685 3979 8711 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

GM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 15, 10:07 PM EDT, 2 hours 14 minutes earlier. Its key messages:

  • Thunderstorms with damaging wind potential late this evening and tonight
  • Flash flooding possible across portions of the area tonight through tomorrow
  • Pleasant weather with cooler temperatures and lower humidity Thursday into the weekend
Area forecast discussion, Jul 15, 10:07 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1007 PM EDT Mon Jul 15 2024

.KEY MESSAGES...

- Thunderstorms with damaging wind potential late this evening and
  tonight

- Flash flooding possible across portions of the area tonight
  through tomorrow

- Pleasant weather with cooler temperatures and lower humidity Thursday
  into the weekend

&&

.FORECAST UPDATE...
Issued at 1007 PM EDT Mon Jul 15 2024

A severe QLCS across northern and central Illinois continues to
march east southeast this evening. The environment ahead of the
storms remains very unstable, with MLCAPEs of 4000-5000 J/kg.

The storms in central Illinois appear to be moving southeast along
the old boundary that was seen on visible satellite earlier this
afternoon. Given that track and current speed puts the storms in far
western/northwestern central Indiana between 11pm and midnight.

Given the available instability, even with some diurnal weakening
there will be plenty left for the storms to feed on. The question
remains on whether the cold pool from the storms will race out ahead
of the line enough to weaken them.

HRRR/WoFS both show the storms remaining well defined as they enter
the forecast area, but both show some weakening as they move deeper
into central Indiana. Will watch closely, but still feel that
damaging winds remain a decent threat across the northern forecast
area into the overnight hours. (Note that the storms are moving
faster than the latest HRRR runs.)

Heavy rain will also remain a threat tonight as the low level jet
may cause additional storms to train on the western side of the line
overnight.

Thus, for now, overall thinking of severe threat and flooding threat
remains relatively unchanged. Tweaked PoPs based on latest radar and
model trends. Also made some minor changes to temperatures given the
expected rain cooled air behind the line.

&&

.SHORT TERM (This evening through Tuesday)...
Issued at 207 PM  EDT Mon Jul 15 2024

An active convective period continues with challenges regarding
thunderstorm timing and intensity, inherent to uncertainty with
mesoscale details. It appears that thunderstorm formation this
afternoon will be limited or non-existent across central Indiana,
and a round of thunderstorms will arrive late this evening with
damaging wind potential into the night. We are also concerned about
flash flooding potential tonight through part of tomorrow. See
meteorological analysis for more details.

On the synoptic scale, we remain on the southern periphery of
midlevel westerly flow. Perturbations within the flow are likely
significantly augmented by diurnal convective blow-ups. Modeling of
this process requires mesoscale precision in the initial conditions
that isn't always possible, and can spiral into chaos quickly. This
is the reason for the diversity we're seeing among the CAMs with
regards to placement and timing of convection. It is important not
to focus on any one specific model in this pattern.

Our three main concerns as far as weather impacts are:

1. Dangerous heat
2. Severe thunderstorms with damaging wind
3. Flash flooding

In regards to the near-term heat, through early evening temperatures
and dew points will be high enough to meet traditional Heat Advisory
criteria (105F heat index) across portions of central Indiana. In
the latest ACARS vapor sounding and short term model guidance, it
appears that moisture depth is sufficient to preclude mixing of
drier air and meaningful fall dew points through the diurnal peak.
Southwesterly breeze and some cloud cover from diurnal cumulus are
components that will keep the Wet Bulb Globe Temperature risk
category contained slightly, though still "high".

Thunderstorm development today should be isolated at most given
residual subsidence-enhanced capping. Evidence of this can be seen
in laminar flat look to cumulus field in visible satellite imagery
all the way back into Illinois. Water vapor channel imagery shows
core of the subsidence moving east early this afternoon. It's
possible the stronger capping may exit before peak diurnal period
sufficient for a few convective cells, especially near any residual
mesoscale boundaries, but this is low probability.

Upstream over Iowa and closer to the influence of a weak midlevel
impulse, diurnal convection will develop later this afternoon. Given
the magnitude of instability, thunderstorms should become quite
robust. This will occur at the southern periphery of stronger
westerlies aloft and sufficient shear values for a forward-
propagating MCS to evolve. The downstream environment would favor
approximately 30-40 mph east-southeasterly system motion. Moderate
shear would probably support trailing stratiform rain quickly
evolving and enhancing the cold pool, perhaps more than modeled.
Thus, confidence in an MCS impacting a good portion of central
Indiana late this evening and overnight is fairly high. Wind damage
is the primary threat and there is at least a low chance of
significant wind damage, especially earlier in the night before it
begins to outpace the better parameter space. Northwest portions of
central Indiana, including Newport, Lafayette, Crawfordsville, and
Kokomo have the highest potential for wind damage, tapering somewhat
with southeastward extent into the Indy metro and eastward later in
the night.

Flash flood concerns today and tonight are multi-faceted. Given
recent rainfall (1-2 inches and locally higher over the past 72
hours) even a quick-moving forward-propagating MCS with limited
duration of heavy rates could have some flash flood concern. These
systems tend to be quite efficient rainfall producers in a short
amount of time, and could easily exceed latest RFC 1-hour flash
flood guidance of around 1.50 inches across the northern third of
central Indiana. This would yield marginal/low-end flooding or flash
flooding, most likely.

Of greater concern is a relatively low probability scenario later
tonight on the western flank of MCS cold pool, and how it interacts
with the low level jet. It appears back-building and training are
possible across a focused area that is difficult to pin down at this
time. Warm cloud depth is seasonally large with model indications of
rich moisture in this layer. In fact, overall precipitation
efficiency may be enhanced by an east-west band of mid-upper level
moisture. Uncertainties remain on where a mesoscale convective flash
flooding scenario could potentially evolve, but the potential
magnitude despite spatial coverage combined with aforementioned more
widespread low-end threat justifies a Flood Watch.

Uncertainties grow further tomorrow on the severe and flooding
potential. This will largely depend on where the remnant MCS cold
pool resides during the afternoon once diurnal destabilization
occurs. The synoptic front will still be lagging to the northwest so
another active convective day seems likely, largely driven by
mesoscale details that we can't resolve with precision at this time.
There may be an ongoing flood/flash flood threat early with residual
convection, given indications of modest instability remaining and
the aforementioned reasons for potentially locally heavy rainfall
amounts. In addition to flooding, moderate instability developing
later in the day but with marginal deep layer shear should mean
sporadic damaging wind potential from loosely organized multicell
clusters is the main severe threat. Again, this is conditional on
mesoscale details, as one plausible scenario would hold this threat
primarily to our south.

There is some potential for dangerous heat across far southern
portions of our forecast area tomorrow. We will not issue a Heat
Advisory at this time due to uncertainties on how far south the cold
pool from overnight convection will be, residual midlevel clouds,
and potential ongoing convection or development before peak heating.
Will reevaluate tonight and early tomorrow based on trends with
convection.

&&

.LONG TERM (Tuesday night through Monday)...
Issued at 207 PM EDT Mon Jul 15 2024

Wednesday, it appears that the synoptic front will be across our
south or just south of the area. We'll continue low probabilities
but confine them a little further south than the previous forecast.
Drier/cooler continental air mass will lag some until the amplifying
synoptic trough axis moves through late Wednesday. The air mass
change will be most noticeable Thursday continuing into the weekend
before gradually modifying Sunday into early next week. Moisture
returns then, but the synoptic flow pattern is rather quiescent.
Organized precipitation appears unlikely but we may enter a scenario
next week with diurnal isolated to scattered convection daily. After
a period of 5-10F negative temperature anomalies relative to mid-
July climo, temperatures should return to near climo next week. For
the day 8-14 day period there's not a strong signal of above or
below average precipitation or temperatures at this time.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 749 PM EDT Mon Jul 15 2024

Impacts:

- Line of weakening thunderstorms moving through overnight from
  northwest to southeast. MVFR or worse possible in this.

- Nonzero chance of MVFR ceilings Tuesday morning

- Southerly wind gusts to around 20kts Tuesday

Discussion:

Current convection should remain south and east of the TAF sites.
Focus then turns to a thunderstorm complex that will move in after
04Z. Unfortunately questions still remain in specific timing and how
long it will survive southeast.

For now, added a TEMPO group to KLAF/KIND, with highest confidence
in this TEMPO for KLAF. Strong winds are possible in these storms
along with MVFR and worse conditions.

After the storms exit, some light showers may linger with a lower
potential for MVFR ceilings. Additional storms could develop Tuesday
afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday afternoon for INZ021-028>031-035>049-
051>057.

Flood Watch from 8 AM EDT Tuesday through late Tuesday night for
INZ060>065-067>072.

&&

UPDATE...50
SHORT TERM...BRB/Ryan
LONG TERM...BRB
AVIATION...50
Hazardous weather outlook, Jul 15, 10:23 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
1023 PM EDT Mon Jul 15 2024

INZ021-028>031-035>049-051>057-060>065-067>072-170230-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
1023 PM EDT Mon Jul 15 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

A thunderstorm complex will bring the risk for damaging winds and
flash flooding to central Indiana from near midnight into the
overnight.

Storms could move as fast as 50 to 60 mph, generally to the east or
southeast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms with heavy rainfall could produce flash flooding across
portions of central Indiana on Tuesday. A few severe thunderstorms
are possible as well.

Heat index values to around 100 degrees are possible Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Tuesday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jul 15, 7:30 PM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
730 PM EDT Mon Jul 15 2024

INZ057-152345-
Rush IN-
730 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of northeastern Rush
County through 745 PM EDT...

At 730 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rushville, or 15 miles west of Connersville, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rushville, Glenwood, and Mays.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3962 8552 3979 8550 3979 8530 3959 8530
TIME...MOT...LOC 2330Z 277DEG 24KT 3969 8543

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CM
Local storm report, Jul 15, 8:08 PM EDT, 4 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
808 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Hail             1 N Beanblossom         39.33N 86.26W
07/15/2024  M1.00 Inch       Brown              IN   Emergency Mngr

            Time estimated.

&&
Special weather statement, Jul 15, 11:54 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1154 PM EDT Mon Jul 15 2024

INZ043>045-051-052-060-061-160430-
Clay IN-Putnam IN-Greene IN-Parke IN-Vermillion IN-Vigo IN-
Sullivan IN-
1154 PM EDT Mon Jul 15 2024

...Strong thunderstorms will impact portions of Vigo, Sullivan, Clay,
Parke, northwestern Greene, Vermillion and northwestern Putnam
Counties through 1230 AM EDT...

At 1154 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chrisman to Westfield to near Neoga.
Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Terre Haute, Greencastle, Brazil, Clinton, Sullivan, Rockville,
Newport, West Terre Haute, Jasonville, Fairview Park, Shelburn,
Prairieton, Prairie Creek, Farmersburg, Seelyville, Montezuma,
Dugger, Knightsville, Clay City, and Hymera.

This includes Interstate 70 between mile markers 1 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
southwestern and west central Indiana.

&&

LAT...LON 3922 8757 3925 8757 3925 8760 3928 8761
      3930 8760 3931 8762 3934 8758 3935 8753
      3989 8753 3992 8748 3976 8669 3902 8731
      3896 8752 3898 8757 3906 8757 3909 8762
      3910 8762 3911 8765 3912 8763 3914 8766
TIME...MOT...LOC 0354Z 325DEG 28KT 3980 8763 3947 8798 3935 8855

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

GM
Local storm report, Jul 15, 11:56 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1156 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     Tstm Wnd Gst     1 SW Purdue University  40.42N 86.93W
07/15/2024  M75 MPH          Tippecanoe         IN   ASOS

            ASOS station KLAF W. Lafayette - Purdue
            Univ. Arpt.

&&
Local storm report, Jul 16, 12:01 AM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1201 AM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     Tstm Wnd Dmg     Purdue University       40.43N 86.92W
07/15/2024                   Tippecanoe         IN   Emergency Mngr

            A couple of trees snapped.

&&
Special weather statement, Jul 16, 12:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1221 AM EDT Tue Jul 16 2024

INZ029-030-035>037-039-040-043>048-054-055-160500-
Johnson IN-Montgomery IN-Clinton IN-Putnam IN-Hendricks IN-
Madison IN-Hancock IN-Vermillion IN-Tippecanoe IN-Morgan IN-
Fountain IN-Boone IN-Parke IN-Hamilton IN-Marion IN-
1221 AM EDT Tue Jul 16 2024

...Strong thunderstorms will impact portions of southwestern Madison,
western Hancock, southern Fountain, southern Tippecanoe, northern
Morgan, northwestern Johnson, northern Parke, Marion, Boone,
Hamilton, central Vermillion, Putnam, southwestern Clinton, Hendricks
and Montgomery Counties through 100 AM EDT...

At 1221 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Lebanon to 7 miles south
of Crawfordsville to 6 miles east of Rockville. Movement was east at
55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Indianapolis, Crawfordsville, Carmel, Fishers, Noblesville,
Greenwood, Lawrence, Plainfield, Brownsburg, Lebanon, Beech Grove,
Zionsville, Martinsville, Speedway, Greencastle, Mooresville,
Danville, Southport, Newport, and Westfield.

This includes the following highways...
 Interstate 65 between mile markers 98 and 150.
 Interstate 69 between mile markers 200 and 216.
 Interstate 70 between mile markers 48 and 97.
 Interstate 74 between mile markers 22 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
central and west central Indiana.

&&

LAT...LON 4010 8715 4023 8706 4011 8576 3970 8593
      3970 8595 3965 8595 3941 8637 3994 8753
      3995 8752
TIME...MOT...LOC 0421Z 292DEG 47KT 4015 8660 3995 8685 3979 8711

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

GM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 11:21 PM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Montgomery, Parke and 4 more39 min
Jul 15, 11:54 PM EDTSpecial Weather StatementINDClay, Parke, Putnam, Sullivan, Vermillion, Vigo36 min
Jul 15, 11:59 PM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Montgomery, Parke and 3 more31 min
Jul 16, 12:16 AM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Carroll, Clinton, Hamilton, Howard, Madison and 3 more29 min
Jul 16, 12:29 AM EDTSpecial Weather StatementINDClay, Parke, Vermillion, Vigo31 min
Jul 16, 12:44 AM EDTSpecial Weather StatementINDDelaware, Howard, Madison, Tipton31 min
Jul 16, 12:53 AM EDTSpecial Weather StatementINDClay, Greene, Owen, Sullivan, Vigo37 min
Jul 16, 12:58 AM EDTSpecial Weather StatementINDHamilton, Hancock, Hendricks, Henry, Johnson, Marion and 3 more32 min
Jul 16, 1:06 AM EDTSevere Thunderstorm WarningINDBrown, Hamilton, Hancock, Hendricks, Henry, Johnson and 5 more24 min
Jul 16, 1:14 AM EDTSpecial Weather StatementINDDelaware, Henry, Randolph46 min
Jul 16, 1:29 AM EDTSpecial Weather StatementINDBartholomew, Decatur, Hancock, Johnson, Marion, Morgan and 2 more46 min
Jul 16, 2:20 AM EDTSpecial Weather StatementINDJackson, Jennings40 min

Nearby

Special Weather Statements in Indiana, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.